Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 49, NWS Tallahassee, FL

February 28, 2009Jackson County, Florida; Decatur County, Seminole County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 28, 2009, 9:21 PM CST for Jackson County, Florida; Decatur County, Seminole County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 28, 2009, 9:21 PM CST (03:21 UTC)
Expired
Feb 28, 2009, 10:00 PM CST
In force
39 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Jackson County, FL, Decatur County, GA, Seminole County, GA

The radar

The Tallahassee radar (KTLH), 72 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 5:43 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 491 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
491 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 010321
SVRTAE
FLC063-GAC087-253-010400-
/O.NEW.KTAE.SV.W.0049.090301T0321Z-090301T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1021 PM EST SAT FEB 28 2009

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
  WESTERN DECATUR COUNTY IN SOUTHWEST GEORGIA...
  SOUTHERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 1100 PM EST/1000 PM CST/

* AT 919 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LOVEDALE...OR 10 MILES NORTHEAST OF MARIANNA...AND MOVING EAST AT
  45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOVEDALE BY 925 PM CST...
  HAYNES AND PARRAMORE BY 930 PM CST...
  FAIRCHILD AND SEMINOLE STATE PARK BY 1035 PM EST...
  DESSER BY 1040 PM EST...
  REYNOLDSVILLE BY 1045 PM EST...
  BETHANY BY 1050 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EST SUNDAY MORNING/200
AM CST SUNDAY MORNING/ FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND
SOUTHWESTERN GEORGIA.

LAT...LON 3103 8460 3078 8457 3077 8505 3096 8506
TIME...MOT...LOC 0320Z 264DEG 37KT 3085 8508

$$

38-GODSEY
1 follow-up statement
000 
WWUS52 KTAE 010339
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1039 PM EST SAT FEB 28 2009

FLC063-010348-
/O.CAN.KTAE.SV.W.0049.000000T0000Z-090301T0400Z/
JACKSON FL-
938 PM CST SAT FEB 28 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED 
AREA...THUS THE WARNING HAS BEEN CANCELLED. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR
NORTH FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3078 8457 3077 8492 3088 8493 3094 8497
      3097 8498 3098 8497 3103 8460
TIME...MOT...LOC 0338Z 264DEG 37KT 3087 8486

$$

GAC087-253-010400-
/O.CON.KTAE.SV.W.0049.000000T0000Z-090301T0400Z/
SEMINOLE GA-DECATUR GA-
1038 PM EST SAT FEB 28 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EST
FOR WESTERN DECATUR AND SOUTHERN SEMINOLE COUNTIES...

AT 1036 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DESSER...OR 12 MILES SOUTH OF DONALSONVILLE...MOVING
EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  REYNOLDSVILLE BY 1045 PM EST...
  BETHANY AND 7 MILES SOUTH OF BRINSON BY 1050 PM EST...
  HALES LANDING...HANOVER...CYRENE AND DECATUR CO A/P BY 1055 PM
  EST...
  WEST BAINBRIDGE...6 MILES SOUTH OF LYNN AND 7 MILES SOUTH OF AUSMAC
  BY 1100 PM EST...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EST SUNDAY MORNING FOR
NORTH FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3078 8457 3077 8492 3088 8493 3094 8497
      3097 8498 3098 8497 3103 8460
TIME...MOT...LOC 0338Z 264DEG 37KT 3087 8486

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 8:25 PM CST, 56 minutes earlier.

Area forecast discussion, Feb 28, 8:25 PM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
925 PM EST SAT FEB 28 2009

.UPDATE...MID/UPPER LOW EVIDENT IN WATER VAPOR IMAGERY DROPPING
QUICKLY TO THE SOUTHEAST THROUGH AR THIS EVENING. THIS IS ENHANCING
THE DIFFLUENCE ALOFT DOWNSTREAM OVER THE TRI-STATE REGION. SURFACE
COLD FRONT CONTINUES TO SINK SOUTHEAST INTO OUR NORTHWEST ZONES.
CONVERGENCE MAXIMIZED AHEAD OF THE BOUNDARY COMBINED WITH IMPRESSIVE
LOW/MID LEVEL SHEAR AND INSTABILITY HAS MAINTAINED BANDS OF INTENSE
CONVECTION. TORNADO WATCH #43 WAS ISSUED JUST PRIOR TO 00Z FOR ALL
EXCEPT QUITMAN AND RANDOLPH COUNTIES IN SOUTHWEST GA. NUMEROUS SVR
TSTM WARNINGS AND A FEW TOR WARNINGS HAVE BEEN ISSUED THIS AFTERNOON
AND EVENING. MOST OF THE SEVERE REPORTS RECEIVED HAVE BEEN WIND
DAMAGE...LARGE HAIL AND FUNNEL CLOUDS. RADAR TRENDS INDICATE THAT
SEVERE THREAT WILL BE ENDING FROM NORTHWEST TO SOUTHEAST TONIGHT
INTO THE OVERNIGHT PERIOD. WILL BE ISSUING A ZONE UPDATE DURING THE
NEXT HOUR OR TWO TO CLEAR OUR NORTHWESTERN COUNTIES FROM THE TORNADO
WATCH.

&&

.MARINE...LATEST OBS SHOW SOUTHERLY WINDS 15-20 KT AND 4 FT SEAS AT
THE BUOYS. COLD FRONT HAS PASSED THE MOB BUOY (42040) WITH A WIND
SHIFT TO NORTHWEST AND SCA WIND SPEEDS. SCA CRITERIA ACROSS OUR
WATERS WILL BEGIN LATER TONIGHT OVER THE WESTERN LEGS AND SPREAD
EAST BEHIND THE COLD FRONT. FREQUENT GUSTS TO GALE FORCE ARE STILL
FORECAST...SO THE GALE WARNING WILL REMAIN IN EFFECT FROM THE
OVERNIGHT HOURS THROUGH LATE SUNDAY NIGHT.

&&

.AVIATION...MAIN LINE OF INTENSE CONVECTION HAS CLEARED KDHN...WITH
A CONTINUED THREAT FOR THE REMAINING TERMINALS THROUGH LATE TONIGHT.
SOUTH TO SOUTHWEST WINDS WILL SWING AROUND TO THE NORTHWEST AND
INCREASE TO 15-20 KT AND GUSTY BEHIND THE COLD FRONT. MVFR CIGS WILL
THEN PREVAIL WITH PERIODS OF LIGHT RAIN AND BLUSTERY NORTHWESTERLY
WINDS ON SUNDAY.

&&

.FIRE WEATHER...NO CONCERNS FOR SUNDAY. FIRE WEATHER WATCH REMAINS
IN EFFECT FOR ALL FL ZONES ON MONDAY DUE TO POSSIBLE LONG DURATIONS
OF LOW RH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  46 50 29 58 28/ 70 30 10 00 00
PANAMA CITY  46 50 33 55 34/ 70 20 00 00 00
DOTHAN       41 45 28 51 28/ 60 40 10 00 00
ALBANY       44 47 31 53 30/ 70 50 10 00 00
VALDOSTA     46 47 30 53 30/ 70 50 10 00 00
CROSS CITY   51 52 30 57 29/ 60 50 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH ALL ZONES FOR MONDAY.
GM...GALE WARNING LATE TONIGHT THROUGH LATE SUNDAY NIGHT.

&&

JAMSKI
Hazardous weather outlook, Feb 28, 5:03 AM CST, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
603 AM EST SAT FEB 28 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-011115-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
603 AM EST SAT FEB 28 2009 /503 AM CST SAT FEB 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT...

...GALE WATCH TONIGHT AND SUNDAY...

A STRONG COLD FRONT WILL APPROACH FROM THE WEST TODAY...BRINGING
NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS MAY BE
SEVERE...ESPECIALLY THIS AFTERNOON AND TONIGHT. THE MAIN THREAT
WILL BE LARGE HAIL AND DAMAGING WINDS...BUT AN ISOLATED TORNADO
CAN NOT BE RULED OUT. THERE IS A HIGH RISK OF RIP CURRENTS TODAY
ALONG THE FLORIDA PANHANDLE BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORMS WILL END FROM WEST TO EAST EARLY SUNDAY MORNING.
LIGHT RAIN WILL LINGER INTO SUNDAY AFTERNOON...ESPECIALLY IN
GEORGIA AND ALABAMA. THERE MAY BE ENOUGH COLD AIR FOR SOME OF THE
RAIN TO MIX WITH OR CHANGE TO LIGHT SNOW...MAINLY FROM ALBANY AND
DOTHAN NORTHWARD. NO SNOW ACCUMULATION IS EXPECTED DUE TO THE
RELATIVELY WARM GROUND TEMPERATURES. WINDY CONDITIONS ARE
EXPECTED...WITH GUSTS TO GALE FORCE OVER THE COASTAL WATERS. FAIR
WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK...WITH A LIGHT
FREEZE POSSIBLE MONDAY AND TUESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Local storm report, Feb 28, 6:10 PM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
710 PM EST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     SNEADS                  30.71N 84.92W
02/28/2009                   JACKSON            FL   EMERGENCY MNGR

            SEVERAL TREES SNAPPED. PARTIAL ROOF OFF SCHOOL.

&&

DUGGAN
Local storm report, Feb 28, 6:56 PM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
756 PM EST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     3 N CUFFIETOWN          31.78N 83.82W
02/28/2009                   WORTH              GA   LAW ENFORCEMENT

            ROOF LIFTED OFF A HOME ON GLEATON ROAD.

&&

JAMSKI
Special weather statement, Feb 28, 6:58 PM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
758 PM EST SAT FEB 28 2009

FLZ019-GAZ159-160-010145-
BROOKS-LOWNDES-MADISON-
758 PM EST SAT FEB 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS AND LOWNDES
COUNTIES IN SOUTHWEST GEORGIA AND MADISON COUNTY IN THE FLORIDA BIG
BEND...

* UNTIL 845 PM EST

AT 754 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF QUITMAN...MOVING EAST AT 30
MPH. THIS STORM SHOULD REMAIN TO THE NORTH OF THE CITY OF MADISON.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Local storm report, Feb 28, 7:45 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
845 PM EST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             NNW NEW HOPE            30.95N 85.88W
02/28/2009  E1.75 INCH       HOLMES             FL   PUBLIC

            GOLF BALL SIZED HAIL REPORTED.

&&

JAMSKI
Special weather statement, Feb 28, 7:54 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
854 PM EST SAT FEB 28 2009

GAZ125-126-010245-
DOUGHERTY-LEE-
854 PM EST SAT FEB 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY AND LEE
COUNTIES IN SOUTHWEST GEORGIA...

* UNTIL 945 PM EST

AT 850 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES EAST OF LEARY...OR 11 MILES SOUTHWEST OF
ALBANY...MOVING EAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  ALBANY BY 910 PM EST.
  EAST ALBANY BY 915 PM EST.
  TURNER CITY BY 920 PM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Feb 28, 8:18 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 PM EST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     1 N LEESBURG            31.75N 84.17W
02/28/2009                   LEE                GA   EMERGENCY MNGR

            A MOBILE HOME WAS MOVED OFF ITS FOUNDATION.

&&

JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:17 PM CSTSevere Thunderstorm WarningTAEHolmes, Walton43 min
Feb 28, 7:40 PM CSTSevere Thunderstorm WarningTAEHolmes, Jackson35 min
Feb 28, 8:05 PM CSTSevere Thunderstorm WarningTAEHolmes, Walton, Washington40 min
Feb 28, 8:17 PM CSTSevere Thunderstorm WarningTAEJackson28 min
Feb 28, 8:42 PM CSTSevere Thunderstorm WarningTAEJackson, Washington48 min
Feb 28, 10:46 PM CSTSpecial Marine WarningTAE119 min
Mar 1, 4:15 AM CSTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more14 hr
Mar 1, 1:32 PM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Mar 1, 1:32 PM CSTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr
Mar 1, 1:48 PM CSTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Mar 1, 2:17 PM CSTSmall Craft AdvisoryTAE24 hr
Feb 28, 6:14 PM CSTSevere Thunderstorm WarningTAETurner, Worth46 min
Feb 28, 6:56 PM CSTTornado WarningTAEGrady18 min
Feb 28, 7:00 PM CSTSevere Thunderstorm WarningTAETift, Turner, Worth45 min
Feb 28, 8:23 PM CSTSevere Thunderstorm WarningTAEBaker, Early52 min
Feb 28, 8:50 PM CSTSevere Thunderstorm WarningTAEDecatur, Early, Miller, Seminole14 min
Mar 1, 1:28 AM CSTSevere Thunderstorm WarningTAELowndes17 min
Mar 1, 1:16 PM CSTWinter Weather AdvisoryTAEBaker, Ben Hill, Berrien, Calhoun, Clay, Colquitt and 13 more3 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.